# SDR 96ZZZX1715

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5164N
- Make and model: Cessna 182Q
- Aircraft serial: 18267554
- Engine: Cont O470U
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Primer System
- Condition: Leakage
- Location: Primer Nozzle
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ENGINE HAD FIRE DURING START-UP.  FUEL FROM PRIMER NOZZLES RAN DOWN FLOW DIVIDER ABOVE CARBURETOR INTO CARBURETOR THROAT AND THEN INTO CARBURETOR HEAT BOX AND OUT CARBURETOR HEAT DRAIN HOLE INTO COWLING.  AFTER START, BACKFIRE IGNITED FUEL.  NOTE:  EARLIER STYLE 182Q WITH PRIMER SYSTEM AND DISTRIBUTION SPIDER INJECT FUEL DIRECTLY INTO CYLINDERS AVOIDING FUEL DRAINING INTO COWL.
